Skip to Main content Skip to Navigation
Journal articles

Option pricing for a stochatic volatility jump-diffusion model

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03134982
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Monday, February 8, 2021 - 4:12:53 PM
Last modification on : Tuesday, October 19, 2021 - 3:07:25 PM

Identifiers

  • HAL Id : hal-03134982, version 1

Collections

Citation

Fouzia Baghery, A. Jraifi, Rajae Aboulaich. Option pricing for a stochatic volatility jump-diffusion model. Int. J. Appl. Math. Stat, 2013, 13 (1), pp.1-19. ⟨hal-03134982⟩

Share